The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (611 KB) | Metadata | Table of Contents | ZAA summary
Volume 18, Issue 4, 1999, pp. 819–825
DOI: 10.4171/ZAA/915

Published online: 1999-12-31

Estimates for Quasiconformal Mappings onto Canonical Domains

Vo Dang Thao[1]

(1) National University, Hochiminh City, Vietnam

In this paper we establish estimates for $K$-quasiconformal mappings $z = g(w)$ of a domain bounded by two circles $|w| = 1, |w| = q$ and $n$ continua situated in $q < |w| < 1$ onto a circular ring $Q(g) < |z| < 1$ that has been slit along $n$ arcs on the circles $|z| = R_j(g) (j = 1,... ,n)$ such that $|z| = 1$ and $|z| = Q$ correspond to $|w| = 1$ and $|w| = q$, respectively. The bounds in the estimates for $Q, R_j$ and $|g(w)|$ are explicitly given, most of them are optimal. They are deduced mainly from [17].

Keywords: K-quasiconformal mappings, Riemann moduli of a multiply-connected domain, monotony of the modulus of a doubly-connected domain

Thao Vo Dang: Estimates for Quasiconformal Mappings onto Canonical Domains. Z. Anal. Anwend. 18 (1999), 819-825. doi: 10.4171/ZAA/915